# SDR REXA2013032500404

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 17,611 hours, 15,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP TRAILING EDGE SKIN CHAFED NEAR CENTER.  REPAIRED IAW SRM 57-52-00.
